In my experience, my psychiatrist pays little attention to my medical history. While I don't remember which medication it was, I went to my gastroenterologist and he said, "Why are you on this medication?" My history with GERD is pretty dang bad.
It is to my understanding some antidepressants can weaken the LES which can result in reflux. I have read progress is being made in creating medications that don't cause this issue.
Are you taking anything for nausea or irritable bowl? I read this medication can interact with those medications.
This medication can cause nausea and stomach pain.
While I found this on another site, it was apparently reported by the FDA:
Acid reflux is found among people who take Wellbutrin xl, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Prilosec, and have Pain. This review analyzes which people have Acid reflux with Wellbutrin xl. It is created by eHealthMe based on reports of 12,913 people who have side effects when taking Wellbutrin xl from FDA , and is updated regularly.
Thank you so much. I’ll ask my GI specialist about
this. Although I did tell the psychiatrist that I have UC and he said I should be fine but if I have any flare ups because of it and it starts to hurt then to stop it immediately. And I’m taking asacol 800 mg three times a day for my ulcerative colitis. And your quote definitely resonates with me